# SDR AALA202112299330

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 79,874 hours, 10,403 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Access Door
- Part number: 151W19903
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD E/E ACCESS DOOR FROM CABIN HAS 2 PULLED THROUGH LATCH SCREW AND IS SAGGING / SPONGY. REPLACED E/E ACCESS DOOR PER AMM 52-23-01.
